On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.242.115.30
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Titles - 121 - pages 509-544

Titles121

Minorations de hauteurs sur les variétés abéliennes
Sinnou David
Bulletin de la Société mathématique de France 121, number 4 (1993), 509-544
Download this article : PS file / PDF file

Résumé :
Nous donnons dans ce texte une minoration de la hauteur de Néron-Tate d'un point algébrique d'une variété abélienne principalement polarisée, définie sur $\overline {
\mathbb {Q}
}$. Il s'agit d'une première approche d'une généralisation à la dimension supérieure d'une conjecture de S. Lang (proposée par J. Silverman). La minoration dépend de la hauteur (stable) de la variété ainsi que d'un invariant de nature analytique. Il s'agit de la première minoration avec une borne inférieure pouvant tendre vers l'infini avec la hauteur de la variété. La preuve est basée sur une construction de transcendance.

Abstract:
In the following, we prove a lower bound for the Néron-Tate height of an algebraic point of a principally polarized abelian variety defined over $\overline {
\mathbb {Q}
}$. This can be seen as a first approach of a generalisation of a conjecture of S. Lang, which was suggested by J. Silverman. Our lower bound depends on the logarithmic stable height of the variety and of an analytic invariant. This is the first lower bound which can go to infinity with the height of the variety. The proof of our result is based on transcendence methods.

Class. math. : 11 G, 11 J, 14 K


ISSN : 0037-9484
Publié avec le concours de : Centre National de la Recherche Scientifique